MAUDE Adverse Event Report: NEVRO CORP. SENZA; NEVRO SENZA

NEVRO CORP. SENZA; NEVRO SENZA
Model Number LEAD2008-60B
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing and sterilization records were reviewed, and no non-conformities were found related to the nature of the complaint.The device was not available for return.
 
Event or Problem Description
It was reported to nevro that during the trial, a patient was implanted with a trial lead extension from the hospital¿s inventory.Following the procedure, nevro found that the lead extension was past its expiration date and immediately notified the hospital staff.The implanting physician decided to leave the lead extension in until the permanent implant and closely monitored the patient.The trial ended successfully and without complications.The patient planned to move forward with a permanent implant in the future.Two days after the end of trial, the patient presented with an infection.Nevro attempted to obtain additional information regarding the nature of the infection but was unsuccessful.The device was removed, and the patient recovered without sequalae.

Brand Name
SENZA
Common Device Name
NEVRO SENZA
Manufacturer (Section D)
NEVRO CORP.
1800 bridge parkway
redwood city CA 94065
MDR Report Key9507687
Report Number3008514029-2019-00544
Device Sequence Number1305055
Product Code LGW
UDI-Device Identifier00813426020084
UDI-Public00813426020084
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/11/2019
Device Model NumberLEAD2008-60B
Device Catalogue NumberLEAD2008-60B
Device Lot Number9437334
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2019
Initial Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;